Hello, guest
|
Name: Christie
[ Original Post ]
My son began strattera about a month ago for ADHD. He is 6. He began this becasue he had a bad reaction to adderall. Now I feel like he is a different child. He was once full of life but not he does not like to even go outside. He is doing much better in school but I feel like I have lost my baby. He does not even like baseball anymore. I am wondering if there is another type of medication for children who have a bad reaction to adderall. I just wanted him to calm down at school but not at home.
Your Name


captcha

Your Reply here


 
Name: Stephanie | Date: Apr 25th, 2006 2:03 AM
Christie my son also has ADHD and he is 10, he was on Strattera until he began talking about suicide! Yea - he's 10! and I immediately took him off the medication. It's tuff dealing with the outbursts and lack of concentration with school work, but I just could not live with myself if something happened to my son, knowing I made him take the medication. Since, he has been off the medication, he has not mentioned anything about suicide. I am looking into NOT using medication. I am considering using a new therapists who uses brain wave stimulation, I hear it works wonders.

Stephanie C.
WV 

Name: owl | Date: Apr 28th, 2006 9:45 PM
IF you give a child with an anxiety or a mood disorder a stimulant or an anitdepressandt you can cause suicidal thoughts. Same if you give them cough meds or steriods. They jam their brains. Not all doctors know this. Look into mood disorders and find a doctor who knows the difference between mood disorders, anxiety and add.... 

Name: Patty | Date: Apr 29th, 2006 1:59 PM
Stephanie, What is that all about? Brain wave stimulation, what do you know about it? I never heard this... my son is 4 and has been on meds for over 6 months for ADHD and ODD...
thanks
Patty
Pittsburgh, PA 

Name: Heather | Date: Apr 30th, 2006 4:38 PM
My son is on straterra right now. He was recently on Concerta. They took him off because of his anger. They thought that concerta mightbe contributing. Anyhow, once he started taking straterra, he was blank. Its like he didnt have any facial expressions. He couldnt show emotion almost! My advice is to try concerta. My son is being switched back in May. Strattera isnt good for my son either 

Copyright 2019© babycrowd.com. All rights reserved.
Contact Us | About Us | Browse Journals | Forums | Advertise With Us